MathSciNet Relay Station
MathSciNet bibliographic data
MR1106755 (92h:57020) 57M50 (30F99 51M16 52C15)
Colin de Verdière, Yves Un principe variationnel pour les empilements de cercles. (French) [A variational principle for circle packings] Invent. Math. 104 (1991), no. 3, 655–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement